Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 351, NWS St. Louis, MO

June 18, 20114 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 18, 2011, 10:36 PM CDT for 4 counties in Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 10:36 PM CDT (03:36 UTC)
Expired
Jun 18, 2011, 11:15 PM CDT
In force
39 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO

The radar

The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 11:13 PM CDTHAIL 0.56 Sse Columbia, MOREPORT RELAYED BY BOONE COUNTY SHERIFF OFFICE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 8:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4246 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4246 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
3.1
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

793 
WUUS53 KLSX 190336
SVRLSX
MOC019-027-051-135-190415-
/O.NEW.KLSX.SV.W.0351.110619T0336Z-110619T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 PM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOONE COUNTY IN CENTRAL MISSOURI...
  WEST CENTRAL CALLAWAY COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN COLE COUNTY IN CENTRAL MISSOURI...
  EAST CENTRAL MONITEAU COUNTY IN CENTRAL MISSOURI...

* UNTIL 1115 PM CDT

* AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CENTERTOWN...OR 8 MILES EAST OF CALIFORNIA...AND MOVING NORTHEAST
  AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND...COLUMBIA...JAMESTOWN...EASLEY...MARION...SANDY HOOK...
  HARTSBURG...WILTON...GUTHRIE AND CARRINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3904 9230 3882 9195 3851 9239 3863 9257
TIME...MOT...LOC 0336Z 221DEG 30KT 3865 9239
WIND...HAIL 60MPH 1.00IN

$$

TRUETT
2 follow-up statements
005 
WWUS53 KLSX 190407
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 PM CDT SAT JUN 18 2011

MOC135-190416-
/O.CAN.KLSX.SV.W.0351.000000T0000Z-110619T0415Z/
MONITEAU MO-
1107 PM CDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONITEAU COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER...ADDITIONAL STRONG STORMS ARE EXPECTED...AND A 
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.

LAT...LON 3904 9230 3882 9195 3859 9229 3877 9241
      3878 9238 3881 9238 3882 9239 3882 9243
      3883 9244
TIME...MOT...LOC 0406Z 228DEG 24KT 3886 9231

$$

MOC019-027-051-190415-
/O.CON.KLSX.SV.W.0351.000000T0000Z-110619T0415Z/
BOONE MO-CALLAWAY MO-COLE MO-
1107 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
COLE...WEST CENTRAL CALLAWAY AND SOUTHERN BOONE COUNTIES UNTIL 1115
PM CDT...

AT 1102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
EASLEY...OR 6 MILES NORTHWEST OF ASHLAND...MOVING NORTHEAST AT 25
MPH.

LOCATIONS IMPACTED INCLUDE...
  COLUMBIA...GUTHRIE AND CARRINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3904 9230 3882 9195 3859 9229 3877 9241
      3878 9238 3881 9238 3882 9239 3882 9243
      3883 9244
TIME...MOT...LOC 0406Z 228DEG 24KT 3886 9231
WIND...HAIL 60MPH 1.00IN

$$

TRUETT
787 
WWUS53 KLSX 190417
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1117 PM CDT SAT JUN 18 2011

MOC019-027-051-190427-
/O.EXP.KLSX.SV.W.0351.000000T0000Z-110619T0415Z/
BOONE MO-CALLAWAY MO-COLE MO-
1117 PM CDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLE...WEST
CENTRAL CALLAWAY AND SOUTHERN BOONE COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM AS IT 
PASSES THROUGH THE COLUMBIA AREA.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.

LAT...LON 3904 9230 3882 9195 3859 9229 3877 9241
      3878 9238 3881 9238 3882 9239 3882 9243
      3883 9244
TIME...MOT...LOC 0407Z 228DEG 24KT 3886 9230

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:33 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 18, 7:33 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
733 PM CDT SAT JUN 18 2011

.DISCUSSION...
/355 PM CDT SAT JUN 18 2011/

IN THE AFTERMATH OF OUR LATEST MCS...A BOUNDARY HAS BEEN LAID OUT
OVER SERN KS INTO SWRN MO...CURVING SEWD THRU SERN MO AND FAR SRN
IL. EXPECT A NEW MCS TO FORM EARLY THIS EVENING OVER IN SERN KS AND
WILL THEN EXPAND/TRACK EWD THRU CNTRL/SRN MO AND INTO SRN IL...
ESPECIALLY S OF I-70 FROM LATE EVENING THRU THE OVERNIGHT. SEVERE
POTENTIAL WILL EXIST ONCE AGAIN VERY SIMILAR TO LAST NIGHT. GIVEN
THE REPETITIOUS NATURE OF HEAVY RAINFALL THE PAST COUPLE OF DAYS
(MAY NEED TO START NAMING THESE THINGS AGAIN)...ESPECIALLY AROUND
THE I-70 CORRIDOR...THIS AREA IS PRONE FOR FLASH FLOODING IF ANOTHER
HEAVY RAINFALL PRODUCING MCS MOVES THRU. HAVE ISSUED A FFA TO COVER
THE CNTRL/SRN TWO-THIRDS OF THE FA UNTIL 12Z.

SYNOPTIC WRMFNT APPEARS TO ALREADY BE N OF THE FA...BUT BOUNDARIES
CONTINUE TO BE LAID OUT TO OUR S THAT ACT AS EFFECTIVE WRMFNTS. THIS
IS EXPECTED TO CEASE PERHAPS ON SUNDAY AFTERNOON/EVENING AS MUCH
WARMER AND CAPPED AIR BUILDS IN DURING THIS TIME WHICH IS EXPECTED
TO BRING AN END TO THESE NIGHTLY MCS. HAVE CONSERVATIVELY FCSTD LOW
90S FOR SUNDAY IN ANTICIPATION OF THIS CAPPED AIR BUILDING IN FOR
MOST LOCATIONS...ALTHOUGH DID MAINTAIN LOW POPS FOR THE NERN FA AS
THE BOUNDARIES PUSH TO THE NE.

MONDAY SHOULD BE HOT AND CAPPED. APPROACH OF SYNOPTIC CDFNT LATE
MONDAY NIGHT AND TUESDAY WILL BEGIN TO BREAK DOWN THIS CAP AND
UNLEASH ADDITIONAL ROUNDS OF TSRA.

FOR THE EXTENDED PERIOD (TUESDAY NIGHT - SATURDAY)...MODELS ARE IN
REASONABLE AGREEMENT ON MASS FIELDS DURING THIS PERIOD...WITH H500
LO OVER THE UPPER MS VALLEY TO START THE PERIOD...AND THIS WILL
SLOWLY WORK ITS WAY E AND GIVE WAY TO NWLY FLOW FOR FRIDAY AND
SATURDAY. AT THE SFC...THE SLOW MOVING UPR LEVEL LO WILL ONLY NUDGE
ALONG THE CDFNT OVER FAR WRN MO ON TUESDAY NIGHT AND GET IT THRU
MUCH IF NOT ALL OF OUR REGION BY LATE WEDNESDAY NIGHT OR THURSDAY
MORNING. THIS WILL RESULT IN SOME DEEP...YET WEAK...CYCLONIC FLOW
FOR MUCH OF THE DAY ON THURSDAY BEFORE RIDGE BUILDS IN THURSDAY
NIGHT THRU FRIDAY NIGHT. RETURN FLOW ALREADY BEGINNING TO WANT TO
MOVE BACK IN BY SATURDAY...AND THIS SHOULD BE EXPECTED BEING THAT IT
IS SUMMER AND THE DOMINANT LO LEVEL FLOW SHOULD HAVE A S COMPONENT.
NEEDLESS TO SAY...IT APPEARS OUR WET PATTERN WILL NOT CHANGE WITH
PERSISTENT TSRA CHCS THRU WEDNESDAY NIGHT UNTIL THE CDFNT GETS
THRU..BUT WE MAY ALSO SEE SOMETHING MORE ISOLATED IN COVERAGE
DEVELOP IN THE WAKE ON THURSDAY WITH THE WEAK CYCLONIC FLOW AND
COOLER UPPER LEVELS. OUR ONE DRY DAY WILL PROBABLY BE FRIDAY BEFORE
RAIN CHCS RETURN ON SLOWLY NEWD ADVANCING WRMFNT ON SATURDAY. THE
FRONT APPEARS IT WILL ONLY BE SLOWLY ADVANCING AS MODELS ARE RATHER
HESITANT AT GIVING US AN ASSERTIVE UPPER RIDGE AND THE LACK OF THIS
FEATURE MEANS THAT FRONTAL BOUNDARIES WILL TEND TO LINGER OVER OUR
AREA OFFERING MANY OPPORTUNITIES FOR RAIN.

TES

&&

.AVIATION...
/713 PM CDT SAT JUN 18 2011/

LATEST SURFACE ANALYSIS SHOWS OUTFLOW BOUNDARY FROM EARLIER MCS
CONTINUES TO MOVE NORTHWARD MAINLY ON THE WESTERN END OF BOUNDARY.
THIS BOUNDARY INTERSECTS WITH A WEAK COLD FRONTAL BOUNDARY WHICH
EXTENDS FROM EASTER IOWA THROUGH SOUTHEAST KANSAS WHERE IT MEETS
THE DRY LINE OVER CENTRAL OKLAHOMA. THUNDERSTORMS ARE BEGINNING TO
DEVELOP OVER WEST CENTRAL MISSOURI NEAR THE INTERSECTION OF
OUTFLOW BOUNDARY AND WEAK COLD FRONTAL BOUNDARY. STRONGER STORMS
ARE BEGINNING TO DEVELOP OVER SOUTHEAST KANSAS NEAR AND SOUTHEAST
OF WEAK COLD FRONTAL BOUNDARY. EXPECT MESOSCALE CONVECTIVE SYSTEM
TO EVOLVE OVER WEST CENTRAL MISSOURI AND MOVE EASTWARD TONIGHT
THROUGH CENTRAL AND EASTERN MISSOURI BY 0800 UTC. IF ENOUGH CELLS
FURTHER DEVELOP OVER SOUTHEAST KANSAS TO INTENSIFY THE COLD POOL A
SECOND BOWING STRUCTURE WILL DEVELOP SOUTH OF THE FIRST ONE.
LOOKING AT ISOLATED TO SCATTERED CONVECTION TO MOVE INTO COU AREA
BY 0300 UTC AND 0600 UTC OR LATER OVER UIN AREA.

SPECIFICS FOR KSTL...ISOLATED CONVECTION EXPECTED TO DEVELOP OVER
STL AREA AROUND 0600 UTC WITH MORE ORGANIZED CONVECTION PASSING
THROUGH 0800 - 0900 UTC. SURFACE WIND GUSTS WITH ORGANIZED
CONVECTION MAY REACH 40 KTS AT STL AND SUS.

PRZYBYLINSKI

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR AUDRAIN MO-BOONE MO-
     CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-MONITEAU MO-
     MONTGOMERY MO-OSAGE MO-PIKE MO-REYNOLDS MO-ST. CHARLES MO-
     ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
     GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 18, 4:07 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
407 PM CDT SAT JUN 18 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
407 PM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE AREA THIS
EVENING AND CONTINUE THROUGH THE OVERNIGHT...ESPECIALLY FOR AREAS
ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR. DAMAGING WINDS AND
LARGE HAIL WILL BE THE PRIMARY THREATS...ALONG WITH THE POTENTIAL
FOR VERY HEAVY RAINS. FOR FURTHER INFORMATION ON CONVECTIVE
WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER
WATCH PRODUCTS. A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER
INFORMATION...PLEASE REFER TO THIS PRODUCT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE FOR THUNDERSTORMS IS EXPECTED TO SHIFT INTO NORTHERN
MISSOURI AND CENTRAL ILLINOIS ON SUNDAY AND SUNDAY NIGHT.

THUNDERSTORMS WILL OVERSPREAD THE ENTIRE AREA ONCE AGAIN EARLY
TUESDAY THROUGH WEDNESDAY NIGHT AS A COLD FRONT PUSHES INTO THE
MISSISSIPPI VALLEY.

MAJOR RIVER FLOODING IS FORECAST TO BEGIN ON THE ILLINOIS RIVER
AT HARDIN SUNDAY NIGHT. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT
FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION APPEARS LIKELY TONIGHT. IN ADDITION...SPOTTERS
ARE REQUESTED TO REPORT ANY FLOODING OR RAINFALLS IN EXCESS OF ONE
INCH.

TES

In the hours before

Local storm report, Jun 18, 9:32 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
932 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HAIL             JEFFERSON CITY          38.57N  92.19W
06/18/2011  M1.75 INCH       COLE               MO   PUBLIC

            QUARTER TO GOLFBALL SIZE HAIL BEGINNING TO COVER THE
            GROUND IN WESTVIEW HEIGHTS AREA.

&&

BRITT
Local storm report, Jun 18, 9:36 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
936 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             JEFFERSON CITY          38.57N  92.19W
06/18/2011  M1.00 INCH       COLE               MO   TRAINED SPOTTER

            QUARTER SIZE HAIL ON WEST SIDE OF JEFFERSON CITY.

&&

BRITT
Local storm report, Jun 18, 9:46 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
946 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             GUTHRIE                 38.76N  92.10W
06/18/2011  E0.75 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

KARLZ
Local storm report, Jun 18, 9:59 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
959 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     HAIL             META                    38.31N  92.17W
06/18/2011  E0.25 INCH       OSAGE              MO   TRAINED SPOTTER

&&

PRZYBYLINSKI
Local storm report, Jun 18, 10:04 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1004 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     HAIL             META                    38.31N  92.17W
06/18/2011  E0.75 INCH       OSAGE              MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Jun 18, 10:11 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     HAIL             FULTON                  38.85N  91.95W
06/18/2011  M0.25 INCH       CALLAWAY           MO   TRAINED SPOTTER

            STARTED AT 10 PM.

&&

KARLZ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:26 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Moniteau49 min
Jun 18, 9:09 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole66 min
Jun 18, 9:29 PM CDTSevere Thunderstorm WarningLSXCole, Osage46 min
Jun 18, 9:56 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway37 min
Jun 18, 10:11 PM CDTSevere Thunderstorm WarningLSXOsage37 min
Jun 18, 10:23 PM CDTSevere Thunderstorm WarningLSXCole, Osage25 min
Jun 18, 10:53 PM CDTFlash Flood WarningLSXCole, Osage8 hr
Jun 18, 10:54 PM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery, Pike36 min
Jun 18, 10:59 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage46 min
Jun 18, 11:20 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike40 min
Jun 18, 11:29 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren32 min
Jun 18, 11:55 PM CDTSevere Thunderstorm WarningLSXPike50 min
Jun 19, 12:13 AM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade47 min
Jun 19, 12:52 AM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Warren53 min
Jun 19, 1:08 AM CDTSevere Thunderstorm WarningLSXFranklin32 min
Jun 19, 1:51 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Washington39 min
Jun 19, 1:59 AM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve46 min
Jun 19, 2:07 AM CDTSevere Thunderstorm WarningLSXLewis33 min
Jun 19, 2:25 AM CDTSevere Thunderstorm WarningLSXIron, Jefferson, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more50 min
Jun 19, 2:28 AM CDTTornado WarningLSXIron, Sainte Genevieve, Saint Francois, Washington47 min
Jun 19, 2:36 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis39 min
Jun 19, 2:39 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds36 min
Jun 19, 2:56 AM CDTTornado WarningLSXJefferson, Sainte Genevieve, Saint Francois34 min
Jun 19, 3:00 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds60 min
Jun 19, 10:10 AM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau11 hr
Jun 19, 10:10 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis11 hr
Jun 19, 2:48 PM CDTRiver Flood WarningLSXLewis68 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.